EconPapers    
Economics at your fingertips  
 

Probabilistic choice in games: properties of Rosenthal's t-solutions

Mark Voorneveld

No 542, SSE/EFI Working Paper Series in Economics and Finance from Stockholm School of Economics

Abstract: In t-solutions, quantal response equilibria based on the linear probability model as introduced in R.W. Rosenthal (1989, Int. J. Game Theory 18, 273-292), choice probabilities are related to the determination of leveling taxes. The set of t-solutions coincides with the set of Nash equilibria of a game with quadratic control costs. Increasing the rationality of the players allows them to successively eliminate higher levels of strictly dominated actions. Moreover, there exists a path of t-solutions linking uniform randomization to Nash equilibrium.

Keywords: quantal response equilibrium; t-solutions; linear probability model (search for similar items in EconPapers)
JEL-codes: C72 (search for similar items in EconPapers)
Pages: 15 pages
Date: 2003-10-28, Revised 2003-12-20
New Economics Papers: this item is included in nep-mfd
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://swopec.hhs.se/hastef/papers/hastef0542.pdf (application/pdf)

Related works:
Journal Article: Probabilistic Choice in Games: Properties of Rosenthal’s t-Solutions (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hhs:hastef:0542

Access Statistics for this paper

More papers in SSE/EFI Working Paper Series in Economics and Finance from Stockholm School of Economics The Economic Research Institute, Stockholm School of Economics, P.O. Box 6501, 113 83 Stockholm, Sweden. Contact information at EDIRC.
Bibliographic data for series maintained by Helena Lundin ().

 
Page updated 2025-03-31
Handle: RePEc:hhs:hastef:0542